By Topic

Minimization of Reed–Muller Canonic Expansion

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
K. K. Saluja ; Department of Electrical Engineering, University of Newcastle ; E. H. Ong

It is shown that Swamy's [1] approach to generate generalized Reed–Muller canonic expansion is in error. A different algorithm is presented which uses a single Boolean matrix and successive modifications in function vector to generate all the solutions sequentially.

Published in:

IEEE Transactions on Computers  (Volume:C-28 ,  Issue: 7 )